Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Birth control pills and constipation.... adult content

Does anyone else have this problem??? I tried eating more fiber but then I just got gassy. UGH! I am so uncomfortable!! I have been on these pills a little over 4 months and deal with this every month and then when it is time for my period I have to GO 10000 times.

Answer Question
 
Anonymous

Asked by Anonymous at 11:06 PM on Aug. 24, 2010 in Health

Answers (2)
  • If you are experiencing diarrhea with that time of the month, try 1 ibuprofen pill when you feel you are close to that time. I do that and it helps a LOT. I used to be on birth control, haven't now for 4 years or more, so don't remember constipation. Could it be something else causing that? Like needing to drink more water? Do you drink a lot of pop, coffee or other caffeine? I know that I get constipated with Iron so I have to watch how much I take of that in a multivitamin. Maybe just apple juice would help loosen things up? Hope you get some relief soon from what's going on.
    babygoose78

    Answer by babygoose78 at 11:41 PM on Aug. 24, 2010

  • I do not use BC however why not discuss this with your Gyne? They may put you on a different pill....
    Mommy_0f_many

    Answer by Mommy_0f_many at 9:10 AM on Aug. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
extra strength Tylenol while BFing

Next question overall (Money & Work)
time schedules..

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN